BibTeX records: Li Zhang 0028

download as .bib file

@article{DBLP:journals/jcam/ZhangMTT19,
  author    = {Li Zhang and
               Huanhuan Ma and
               Shuo Tang and
               Jieqing Tan},
  title     = {A combined approximating and interpolating ternary 4-point subdivision
               scheme},
  journal   = {J. Comput. Appl. Math.},
  volume    = {349},
  pages     = {563--578},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.cam.2018.09.014},
  doi       = {10.1016/j.cam.2018.09.014},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/ZhangMTT19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cagd/ShiTLZ18,
  author    = {Jun Shi and
               Jieqing Tan and
               Zhi Liu and
               Li Zhang},
  title     = {A new variant of Lane-Riesenfeld algorithm with two tension parameters},
  journal   = {Comput. Aided Geom. Des.},
  volume    = {64},
  pages     = {27--36},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cagd.2018.06.004},
  doi       = {10.1016/j.cagd.2018.06.004},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cagd/ShiTLZ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ijdsn/0028SGT18,
  author    = {Li Zhang and
               Xiangrong She and
               Xianyu Ge and
               Jieqing Tan},
  title     = {Adaptive fitting algorithm of progressive interpolation for Loop subdivision
               surface},
  journal   = {Int. J. Distributed Sens. Networks},
  volume    = {14},
  number    = {11},
  year      = {2018},
  url       = {https://doi.org/10.1177/1550147718812355},
  doi       = {10.1177/1550147718812355},
  timestamp = {Sun, 21 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ijdsn/0028SGT18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/ZhangTGZ18,
  author    = {Li Zhang and
               Jieqing Tan and
               Xianyu Ge and
               Guo Zheng},
  title     = {Generalized B-splines' geometric iterative fitting method with mutually
               different weights},
  journal   = {J. Comput. Appl. Math.},
  volume    = {329},
  pages     = {331--343},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cam.2017.05.034},
  doi       = {10.1016/j.cam.2017.05.034},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/ZhangTGZ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/TanTZX16,
  author    = {Jieqing Tan and
               Guangyue Tong and
               Li Zhang and
               Jin Xie},
  title     = {Corrigendum to 'Four point interpolatory-corner cutting subdivision'
               [Applied Mathematics and Computation 265 {(2015)} 819-825]},
  journal   = {Appl. Math. Comput.},
  volume    = {273},
  pages     = {1270},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.amc.2015.07.001},
  doi       = {10.1016/j.amc.2015.07.001},
  timestamp = {Mon, 26 Oct 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/TanTZX16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/vc/ZhangGT16,
  author    = {Li Zhang and
               Xianyu Ge and
               Jieqing Tan},
  title     = {Least square geometric iterative fitting method for generalized B-spline
               curves with two different kinds of weights},
  journal   = {Vis. Comput.},
  volume    = {32},
  number    = {9},
  pages     = {1109--1120},
  year      = {2016},
  url       = {https://doi.org/10.1007/s00371-015-1170-3},
  doi       = {10.1007/s00371-015-1170-3},
  timestamp = {Thu, 04 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/vc/ZhangGT16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/TanTZX15,
  author    = {Jieqing Tan and
               Guangyue Tong and
               Li Zhang and
               Jin Xie},
  title     = {Four point interpolatory-corner cutting subdivision},
  journal   = {Appl. Math. Comput.},
  volume    = {265},
  pages     = {819--825},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2015.05.107},
  doi       = {10.1016/j.amc.2015.05.107},
  timestamp = {Mon, 26 Oct 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/TanTZX15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/TanYCZ14,
  author    = {Jieqing Tan and
               Yangang Yao and
               Huijuan Cao and
               Li Zhang},
  title     = {Convexity preservation of five-point binary subdivision scheme with
               a parameter},
  journal   = {Appl. Math. Comput.},
  volume    = {245},
  pages     = {279--288},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.07.071},
  doi       = {10.1016/j.amc.2014.07.071},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/TanYCZ14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cagd/TanZZ14,
  author    = {Jieqing Tan and
               Xinglong Zhuang and
               Li Zhang},
  title     = {A new four-point shape-preserving C\({}^{\mbox{3}}\) subdivision scheme},
  journal   = {Comput. Aided Geom. Des.},
  volume    = {31},
  number    = {1},
  pages     = {57--62},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.cagd.2013.12.003},
  doi       = {10.1016/j.cagd.2013.12.003},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cagd/TanZZ14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/LiuTCZ12,
  author    = {Zhi Liu and
               Jieqing Tan and
               Xiaoyan Chen and
               Li Zhang},
  title     = {An approximation method to circular arcs},
  journal   = {Appl. Math. Comput.},
  volume    = {219},
  number    = {3},
  pages     = {1306--1311},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.amc.2012.07.038},
  doi       = {10.1016/j.amc.2012.07.038},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/LiuTCZ12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/ZhangTD10,
  author    = {Li Zhang and
               Jieqing Tan and
               Zhiyuan Dong},
  title     = {The dual bases for the B{\'{e}}zier-Said-Wang type generalized
               Ball polynomial bases and their applications},
  journal   = {Appl. Math. Comput.},
  volume    = {217},
  number    = {7},
  pages     = {3088--3101},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.amc.2010.08.041},
  doi       = {10.1016/j.amc.2010.08.041},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhangTD10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cagd/LiuTCZ10,
  author    = {Zhi Liu and
               Jieqing Tan and
               Xiaoyan Chen and
               Li Zhang},
  title     = {The conditions of convexity for Bernstein-B{\'{e}}zier surfaces
               over triangles},
  journal   = {Comput. Aided Geom. Des.},
  volume    = {27},
  number    = {6},
  pages     = {421--427},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.cagd.2010.05.004},
  doi       = {10.1016/j.cagd.2010.05.004},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cagd/LiuTCZ10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/ZhangWT09,
  author    = {Li Zhang and
               Hongyi Wu and
               Jieqing Tan},
  title     = {Dual basis functions for the NS-power basis and their applications},
  journal   = {Appl. Math. Comput.},
  volume    = {207},
  number    = {2},
  pages     = {434--441},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2008.10.048},
  doi       = {10.1016/j.amc.2008.10.048},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhangWT09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/ZhangWT09b,
  author    = {Li Zhang and
               Hongyi Wu and
               Jieqing Tan},
  title     = {Dual bases for Wang-B{\'{e}}zier basis and their applications},
  journal   = {Appl. Math. Comput.},
  volume    = {214},
  number    = {1},
  pages     = {218--227},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2009.03.079},
  doi       = {10.1016/j.amc.2009.03.079},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhangWT09b.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/ZhangTWL09,
  author    = {Li Zhang and
               Jieqing Tan and
               Hongyi Wu and
               Zhi Liu},
  title     = {The weighted dual functions for Wang-B{\'{e}}zier type generalized
               Ball bases and their applications},
  journal   = {Appl. Math. Comput.},
  volume    = {215},
  number    = {1},
  pages     = {22--36},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2009.04.026},
  doi       = {10.1016/j.amc.2009.04.026},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhangTWL09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics